# SDR C2XA09IA098

- Difficulty date: April 11, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 15,108 hours, 8,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION THE CABIN EMERGENCY LIGHT FORWARD OF THE LEFT EMERGENCY EXIT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS FOUND, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
